IJPAM: Volume 104, No. 4 (2015)
GENERALIZED RECURRENT MANIFOLDS
Department of Mathematics Education
Kangwon National University
Chunchon 200-701, Kangwon Do, KOREA
Abstract. In this paper we investigate some properties of submanifolds of generalized recurrent manifold (briefly, ). Firstly, we show that a totally geodesic hypersurface of is a . Secondly, if is a Riemannian product manifold, then either one decomposition manifold is locally symmetric or the other decomposition manifold is a space of constant curvature. Thirdly, a Riemannian product manifold of a space of constant curvature with itself is a .
Received: July 22, 2015
AMS Subject Classification: 53A55, 53B20
Key Words and Phrases: totally umbilic hypersurface, totally geodesic hypersurface, generalized recurrent manifold, Riemannian product manifold, associated 1-forms, a space of constant curvature
Download paper from here.
DOI: 10.12732/ijpam.v104i4.9 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 577 - 584